Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Boundedness of the Bergman type operators on mixed norm spaces


Author: Yongmin Liu
Journal: Proc. Amer. Math. Soc. 130 (2002), 2363-2367
MSC (2000): Primary 47B38; Secondary 32A30, 46E15
DOI: https://doi.org/10.1090/S0002-9939-02-06332-3
Published electronically: January 23, 2002
MathSciNet review: 1897461
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions sufficient for boundedness of the Bergman type operators on certain mixed norm spaces $L_{p,q}(\varphi) (0<p<1, 1<q<\infty)$ of functions on the unit ball of $C^n$ are given, and this is used to solve Gleason's problem for the mixed norm spaces $H_{p,q}(\varphi) (0<p<1,1<q<\infty)$.


References [Enhancements On Off] (What's this?)

  • 1. G.B. Ren and J.H. Shi, Bergman type operator on mixed norm spaces with applications, Chin. Ann. of Math. 18(B)(1997), 265-276. MR 98k:32006
  • 2. A. Brown and C. Pearcy, Introduction to operator theory I: elements of functional analysis, GTM 55, Springer-Verlag, New York, Berlin, Heidelberg. MR 58:23463
  • 3. F. Forelli and W. Rudin, Projections on spaces of holomorphic functions on balls, Indiana Univ. Math. J., 24(6)(1974): 593-602. MR 50:10332
  • 4. W. Rudin, Function theory in the unit ball of $C^n$, Springer-Verlag, New York, 1980. MR 82i:32002
  • 5. B.R. Choe, Projection, weighted Bergman spaces, and the Bloch space, Proc. Amer. Math. Soc., 108(1)(1990): 127-136. MR 90h:32009
  • 6. J. Xiao, Compactness for Toeplitz and Hankel operators on weighted Bergman spaces in ball in $C^n$, Science in China, 23A(8)(1993): 811-818. MR 95b:47030
  • 7. A.L. Shields and D.L. Williams, Bounded projections, duality and multipliers in spaces of analytic functions, Trans. Amer. Math. Soc., 162(1971): 287-302. MR 44:790
  • 8. S. Gadbois, Mixed-norm generalization of Bergman space, and duality, Proc. Amer. Math. Soc., 104(4)(1988): 1171-1180.MR 89m:46041
  • 9. G.H. Hardy and J.E. Littlewood, Some property of fractional integrals II Math Z, 34(1932): 403-439.
  • 10. K.H. Zhu, The Bergman spaces, the Bloch spaces and Gleason's problem, Trans. Amer. Soc. 309(1)(1988): 253-268.MR 89j:46025
  • 11. J.M. Ortega, The Gleason problem in Bergman-Sobolev spaces, Complex Variables, 20(1992): 157-170. MR 95d:32011
  • 12. G.B. Ren and J.H. Shi, Forelli-Rudin type theorem on pluriharmonic Bergman spaces with small exponent, Science in China, 29A(10)(1999): 909-913.
  • 13. G.B. Ren and J.H. Shi, Gleason's problem in weighted Bergman space egg domains, Science in China, 41A(3)(1998): 225-231.MR 99f:32038

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B38, 32A30, 46E15

Retrieve articles in all journals with MSC (2000): 47B38, 32A30, 46E15


Additional Information

Yongmin Liu
Affiliation: Department of Mathematics, Xuzhou Normal University, Xuzhou, 221116, People’s Republic of China
Email: minliu@263.net

DOI: https://doi.org/10.1090/S0002-9939-02-06332-3
Keywords: Bergman type operator, normal function, boundedness, H\"older inequality, Gleason's problem
Received by editor(s): November 14, 2000
Received by editor(s) in revised form: March 19, 2001
Published electronically: January 23, 2002
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society